Wisconsin, 2019Damaging Winds in Wisconsin, June 27, 2019
June 27, 2019 · NWS MKX · 43 events in 16 counties and zones
A warm front and shortwave trough brought a line of severe thunderstorms to southern WI. Straight-line damaging winds resulted numerous reports of tree damage and some structural damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $181,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front and shortwave trough brought a line of severe thunderstorms to southern WI. Straight-line damaging winds resulted numerous reports of tree damage and some structural damage. Gustnadoes were reported and contributed to the damage in some locations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 27, 1:20 PM CST, 58 minutes earlier.
Area forecast discussion, Jun 27, 1:20 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
220 PM CDT Thu Jun 27 2019
.SHORT TERM...
This afternoon and Tonight.
The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.
Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.
.LONG TERM...
Friday Night through Sunday...Forecast confidence high.
The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.
The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.
The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.
Monday through Thursday...Forecast confidence medium.
Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.
&&
.AVIATION(18Z TAFS)...
Most Vsby and Cig restrictions will occur in and around
thunderstorms for this afternoon, tonight, and Friday. Thus the
prevailing conditions will mostly be VFR although clouds will be
present much of the time.
&&
.MARINE...
The main hazard for Lake MI will be thunderstorms with
gusty winds for late this afternoon into Fri. The other hazard
concern is dense fog as a humid airmass moves over the cold waters
of Lake MI. Light to modest winds are expected for today and
through the weekend.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&
Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 2:17 PM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Jun 27 2019
WIZ046-047-051-052-056>060-062>072-282030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Thu Jun 27 2019
This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.
.DAY ONE...Tonight
Thunderstorms are expected this afternoon and evening. Another
round is possible overnight. Some strong to severe storms are
likely during this time. Damaging winds, large hail, and heavy
rainfall are the main hazards. A Severe Thunderstorm Watch is in
effect.
.DAYS TWO THROUGH SEVEN...Friday through Thursday
Thunderstorms are possible each day from Friday through the
weekend and into early next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed this afternoon and evening.
LMZ643>646-282030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Jun 27 2019
This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.
.DAY ONE...Tonight
Thunderstorms are expected early this evening. Some strong to
severe storms are possible during this time. Damaging winds, large
hail, and heavy rainfall are the main hazards.
There will also be chances for dense fog tonight.
.DAYS TWO THROUGH SEVEN...Friday through Thursday
Thunderstorms are possible each day from Friday through the
weekend and into early next week.
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 PM CDT Thu Jun 27 2019
This Hazardous Weather Outlook is for the open waters of Lake
Michigan.
.DAY ONE...Tonight
Thunderstorms are expected this evening. Some strong to severe
storms are possible during this time. Damaging winds, large hail,
and very heavy rainfall are the main hazards.
There will also be chances for dense fog tonight.
.DAYS TWO THROUGH SEVEN...Friday through Thursday
Thunderstorms are possible each day from Friday through the
weekend and into early next week.
MRC
www.weather.gov/mkx
In the hours before
Special weather statement, Jun 27, 1:36 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Thu Jun 27 2019
WIZ056-062-067-272000-
Lafayette-Iowa-Sauk-
236 PM CDT Thu Jun 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...IOWA AND
SAUK COUNTIES...
At 235 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Elroy to near Lancaster. Movement was
east at 40 mph.
Localized wind gusts up to 50 mph and pea size hail are possible
with these storms.
Locations impacted include...
Baraboo, Reedsburg, Dodgeville, Prairie Du Sac, Sauk City, Wisconsin
Dells, Mineral Point, Darlington, Lake Wisconsin, Lake Delton, Spring
Green, West Baraboo, Shullsburg, Belmont, Benton, Argyle,
Blanchardville, Somers, Barneveld and Wiota.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4320 9043 4321 9029 4317 9019 4355 9019
4356 9031 4364 9031 4364 8979 4360 8976
4360 8972 4357 8973 4356 8960 4338 8960
4336 8967 4331 8973 4327 8972 4321 8984
4251 8984 4251 9042
TIME...MOT...LOC 1935Z 276DEG 35KT 4375 9030 4284 9078
GEHRINGLocal storm report, Jun 27, 2:16 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU JUN 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
06/27/2019 M55 MPH SAUK WI ASOS
LONE ROCK AIRPORT.
&&Thunderstorm Wind, Iowa
- When
- June 27, 2:18 PM CST to 2:28 PM CST
- Where
- Iowa County, 0.74 mi SW of Governor Dodge State Park to 2.26 mi SSW of Barneveld
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 43.014, -90.152
Numerous branches and trees reported down between Mineral Point and Arena.
Thunderstorm Wind, Sauk
- When
- June 27, 2:19 PM CST to 2:23 PM CST
- Where
- Sauk County, 0.5 mi W of Baraboo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 43.470, -89.740
Numerous trees and power lines down in the Baraboo area.
Thunderstorm Wind, Dane
- When
- June 27, 2:30 PM CST to 2:38 PM CST
- Where
- Dane County, 2.01 mi W of Roxbury
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 43.250, -89.710
Thunderstorm Wind, Columbia
- When
- June 27, 2:40 PM CST to 2:50 PM CST
- Where
- Columbia County, 3.31 mi ENE of Dekorra
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.490, -89.410
Numerous tree branches down near the intersection of highway 16 and 51.
Thunderstorm Wind, Marquette
- When
- June 27, 2:40 PM CST to 2:45 PM CST
- Where
- Marquette County, 0.69 mi N of Briggsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.660, -89.580
Several trees down near Briggsville.
Thunderstorm Wind, Dane
- When
- June 27, 2:40 PM CST to 2:45 PM CST
- Where
- Dane County, 2.45 mi SW of Shorewood Hills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 43.060, -89.510
Several large trees down in Middleton and the west side of Madison.
Thunderstorm Wind, Dane
- When
- June 27, 2:40 PM CST to 2:45 PM CST
- Where
- Dane County, 0.77 mi SSW of Pheasant Branch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Public
- Coordinates
- 43.090, -89.488
The top half of a mature Maple tree was snapped off and landed on a garage. Many branches down in the nearby area.
Thunderstorm Wind, Dane
- When
- June 27, 2:45 PM CST to 2:50 PM CST
- Where
- Dane County, 0.5 mi W of De Forest
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 43.250, -89.340
Large branches down in DeForest.
Thunderstorm Wind, Dane
- When
- June 27, 2:45 PM CST to 2:53 PM CST
- Where
- Dane County, 1.28 mi N of Blooming Grove to 1.38 mi ESE of Monona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 43.069, -89.371
A lake cruiser on Lake Monona had its canopy blown-off from straight-line winds. The boat did make it to shore and the 33 occupants were not injured. In Monona, large tree branches and power lines were downed, including one large Oak tree.
Thunderstorm Wind, Marquette
- When
- June 27, 2:50 PM CST to 2:55 PM CST
- Where
- Marquette County, 7.28 mi ESE of Montello
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 43.770, -89.180
Several trees down and extensive pier damage on Lake Puckaway.
Thunderstorm Wind, Dane
- When
- June 27, 2:55 PM CST
- Where
- Dane County, 0.86 mi NW of Sun Prairie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.190, -89.210
An estimated wind gust of 60 mph.
Thunderstorm Wind, Green
- When
- June 27, 3:00 PM CST to 3:25 PM CST
- Where
- Green County, 1.29 mi SW of New Glarus Arpt to 1.03 mi NE of Albany
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 42.788, -89.639
Scattered branches and trees down in the county.
Thunderstorm Wind, Green Lake
- When
- June 27, 3:05 PM CST to 3:10 PM CST
- Where
- Green Lake County, 2.04 mi NE of Princeton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.870, -89.090
Scattered branches and trees down.
Thunderstorm Wind, Green Lake
- When
- June 27, 3:05 PM CST to 3:10 PM CST
- Where
- Green Lake County, 4.49 mi WNW of Fairburn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.980, -89.100
Scattered branches and trees down.
Thunderstorm Wind, Green Lake
- When
- June 27, 3:05 PM CST
- Where
- Green Lake County, Marquette
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 43.750, -89.140
A measured wind gust of 59 mph in Marquette near Puckaway Lake.
Thunderstorm Wind, Green Lake
- When
- June 27, 3:12 PM CST to 3:18 PM CST
- Where
- Green Lake County, 1.19 mi SE of Green Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 43.816, -88.936
A sailboat and kayak were overturned by straight-line winds near the south shore of Green Lake. Both occupants were uninjured.
Thunderstorm Wind, Dodge
- When
- June 27, 3:15 PM CST to 3:20 PM CST
- Where
- Dodge County, 0.5 mi W of Fox Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 43.570, -88.910
Several trees and power lines down.
Thunderstorm Wind, Rock
- When
- June 27, 3:20 PM CST to 3:27 PM CST
- Where
- Rock County, 2.76 mi S of Orfordville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 42.590, -89.250
Several branches and trees down.
Thunderstorm Wind, Fond du Lac
- When
- June 27, 3:20 PM CST to 3:25 PM CST
- Where
- Fond du Lac County, 0.85 mi NW of Ripon
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 43.840, -88.840
Several large trees down.
Thunderstorm Wind, Dodge
- When
- June 27, 3:25 PM CST to 3:30 PM CST
- Where
- Dodge County, 0.85 mi SW of Beaver Dam
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 43.460, -88.840
Several trees and power lines down in the Beaver Dam area.
Thunderstorm Wind, Dodge
- When
- June 27, 3:27 PM CST
- Where
- Dodge County, Dodge Co Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 43.430, -88.700
Thunderstorm Wind, Rock
- When
- June 27, 3:30 PM CST to 3:40 PM CST
- Where
- Rock County, Downtown Janesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.680, -89.020
Scattered branches and trees down across Janvesville.
Thunderstorm Wind, Rock
- When
- June 27, 3:35 PM CST to 3:43 PM CST
- Where
- Rock County, 0.86 mi SW of Beloit
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 42.510, -89.040
Scattered branches and trees down in the Beloit area.
Thunderstorm Wind, Fond du Lac
- When
- June 27, 3:40 PM CST to 3:45 PM CST
- Where
- Fond du Lac County, 0.85 mi SE of Fond du Lac Airport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 43.760, -88.480
Billboard damaged by straight-line winds.
Thunderstorm Wind, Jefferson
- When
- June 27, 3:40 PM CST to 3:50 PM CST
- Where
- Jefferson County, 2.25 mi W of Sullivan to 1.75 mi E of Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 43.021, -88.624
Numerous trees and power lines down in the eastern portion of the county, most focused in the Sullivan area.
Thunderstorm Wind, Fond du Lac
- When
- June 27, 3:45 PM CST to 3:50 PM CST
- Where
- Fond du Lac County, 0.69 mi S of Fond du Lac
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 43.770, -88.450
Numerous branches and trees down in the city of Fond du Lac. 62 mph wind gust measured at the Fond du Lac airport.
Thunderstorm Wind, Waukesha
- When
- June 27, 3:45 PM CST to 3:50 PM CST
- Where
- Waukesha County, 2.13 mi SSE of Oconomowoc Lake
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $4,000
- Reported by
- NWS Employee
- Coordinates
- 43.050, -88.490
Eight trees down with 1-2 dozen branches down.
Thunderstorm Wind, Waukesha
- When
- June 27, 3:47 PM CST to 3:53 PM CST
- Where
- Waukesha County, 2.13 mi WSW of Oconomowoc
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- NWS Employee
- Coordinates
- 43.110, -88.520
Large tree limbs down throughout the southwest portion of Oconomowoc. Some shingles peeled back on homes.
Thunderstorm Wind, Washington
- When
- June 27, 3:50 PM CST to 3:55 PM CST
- Where
- Washington County, 0.5 mi E of Hartford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 43.320, -88.370
Several trees and power lines down in Hartford. A fallen tree collapsed a portion of roof.
Thunderstorm Wind, Waukesha
- When
- June 27, 3:50 PM CST to 3:55 PM CST
- Where
- Waukesha County, 0.69 mi S of Dousman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 43.010, -88.470
Thunderstorm Wind, Waukesha
- When
- June 27, 3:55 PM CST to 4:00 PM CST
- Where
- Waukesha County, 1.01 mi W of Buena Vista
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.070, -88.370
Some shingle damage on homes and garages.
Thunderstorm Wind, Washington
- When
- June 27, 4:00 PM CST
- Where
- Washington County, 0.69 mi N of Ackerville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.330, -88.250
An estimated wind gust of 60 mph.
Thunderstorm Wind, Waukesha
- When
- June 27, 4:00 PM CST to 4:05 PM CST
- Where
- Waukesha County, 1.38 mi S of Downtown Waukesha
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Public
- Coordinates
- 43.000, -88.220
Some structural damage to garage.
Thunderstorm Wind, Waukesha
- When
- June 27, 4:00 PM CST
- Where
- Waukesha County, 1.47 mi SSW of Downtown Waukesha
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.000, -88.230
Structural damage to an apartment when a wall caved in.
Thunderstorm Wind, Waukesha
- When
- June 27, 4:00 PM CST to 4:05 PM CST
- Where
- Waukesha County, 0.86 mi SW of Downtown Waukesha
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Law Enforcement
- Coordinates
- 43.010, -88.230
There were numerous trees down near Carroll University.
Thunderstorm Wind, Walworth
- When
- June 27, 4:10 PM CST to 4:15 PM CST
- Where
- Walworth County, 1.23 mi SW of Williams Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 42.570, -88.550
A few large trees and power lines down.
Thunderstorm Wind, Washington
- When
- June 27, 4:12 PM CST to 4:18 PM CST
- Where
- Washington County, 2.13 mi SSW of Germantown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 43.200, -88.110
Thunderstorm Wind, Waukesha
- When
- June 27, 4:12 PM CST to 4:18 PM CST
- Where
- Waukesha County, 0.86 mi SW of Menomonee Falls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Law Enforcement
- Coordinates
- 43.170, -88.110
Scattered trees and power lines down across the area.
Thunderstorm Wind, Ozaukee
- When
- June 27, 4:20 PM CST to 4:27 PM CST
- Where
- Ozaukee County, Mequon
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 43.220, -87.980
Thunderstorm Wind, Walworth
- When
- June 27, 4:23 PM CST to 4:28 PM CST
- Where
- Walworth County, 0.86 mi NE of Pell Lake
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 42.540, -88.360
Several branches and trees down in Pell Lake.
Thunderstorm Wind, Milwaukee
- When
- June 27, 4:25 PM CST to 4:32 PM CST
- Where
- Milwaukee County, 1.66 mi ENE of Wiscona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 43.140, -87.940
Thunderstorm Wind, Milwaukee
- When
- June 27, 4:33 PM CST to 4:40 PM CST
- Where
- Milwaukee County, 2.53 mi E of Greendale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 42.930, -87.950
Several large trees down.
Thunderstorm Wind, Milwaukee
- When
- June 27, 4:40 PM CST to 4:47 PM CST
- Where
- Milwaukee County, 1.01 mi W of Cudahy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 42.950, -87.870
A large tree down near Mitchell Field.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Colorado, June 27, 20191 death · 1 event
- Flash Flooding and Flooding in Minnesota, June 27 to 30, 2019$4.4 million · 15 events
- Flash Flood and Damaging Winds in Tennessee, June 27, 2019$265,000 · 61 kt wind · 26 events
- Damaging Winds in Mississippi, June 27 to 28, 2019$175,000 · 53 kt wind · 14 events
- Flash Flood and Hail in Ohio, June 27 to 29, 2019$120,000 · 1 in hail · 15 events
- Flash Flood and Damaging Winds in Mississippi, June 27, 2019$131,000 · 55 kt wind · 12 events
- Damaging Winds and Lightning Strikes in Wisconsin, June 27, 2019$97,000 · 50 kt wind · 6 events
- Flash Flooding and Hail in Pennsylvania, June 27, 2019$34,000 · 1 in hail · 22 events
- Tornado and Hail in Montana, June 27, 2019EF0 · 28 events
- Tornado and Hail in Montana, June 27 to 28, 2019EF0 · 24 events
- Hail and Damaging Winds in Alabama, June 27, 20192 injured · 1.75 in hail · 6 events
- Damaging Winds in Wisconsin, June 27, 2019$15,000 · 53 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 842372, 842373, 842672, 842379, 842382, 842673, 842674, 842675, 842809, 842384, 842676, 842375, 842387, 842388, 842389, 842815, 842398, 842392, 842395, 842399, 842405, 842393, 842394, 842396, 842404, 842397, 842689, 842690, 842677, 842691, 842693, 842680, 842694, 842695, 842696, 842406, 842679, 842697, 842681, 842408, and more.